Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The space of all self-homeomorphisms of a two-cell which fix the cell's boundary is an absolute retract


Author: W. K. Mason
Journal: Trans. Amer. Math. Soc. 161 (1971), 185-205
MSC: Primary 54.28
MathSciNet review: 0286067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem mentioned in the title is proved. A corollary of the title theorem is: any homeomorphism between two compact subsets of the function space mentioned in the title can be extended to a homeomorphism of the function space onto itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0286067-9
PII: S 0002-9947(1971)0286067-9
Keywords: Retract, absolute retract, two-cell, two-manifold, two-manifold function space, space of homeomorphisms, infinite-dimensional manifold
Article copyright: © Copyright 1971 American Mathematical Society